# SDR UIEA2016082900714

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LOWER AFT FAIRING CORROSION, PITTING AND DOUBLE FLUSH HOLES.  REMOVED, REPLACED AND FABRICATED NEW WEB FOR NR 2 LOWER AFT FAIRING FROM .063 2024-T3, BATCH 100341297 IAW SRM 51-40-02.
